×

Convergence rate of Euler-Maruyama scheme for SDDEs of neutral type. (English) Zbl 07464984

Summary: In this paper, we are concerned with the convergence rate of Euler-Maruyama (EM) scheme for stochastic differential delay equations (SDDEs) of neutral type, where the neutral, drift, and diffusion terms are allowed to be of polynomial growth. More precisely, for SDDEs of neutral type driven by Brownian motions, we reveal that the convergence rate of the corresponding EM scheme is one-half; Whereas for SDDEs of neutral type driven by pure jump processes, we show that the best convergence rate of the associated EM scheme is slower than one-half. As a result, the convergence rate of general SDDEs of neutral type, which is dominated by pure jump process, is slower than one-half.

MSC:

65C30 Numerical solutions to stochastic differential and integral equations
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Appleby, J. A.D.; Mao, X.; Wu, H., On the almost sure running maxima of solutions of affine stochastic functional differential equations, SIAM J. Math. Anal., 42, 2, 646-678 (2010)
[2] Bao, J.; Huang, X.; Yuan, C., Convergence rate of Euler-Maruyama scheme for SDEs with Hölder-Dini continuous drifts, J. Theor. Probab., 32, 2, 848-871 (2019)
[3] Bao, J.; Wang, F.-Y.; Yuan, C., Transportation cost inequalities for neutral functional stochastic equations, Z. Anal. Anwend., 32, 4, 457-475 (2013)
[4] Bao, J.; Yuan, C., Convergence rate of EM scheme for SDDEs, Proc. Am. Math. Soc., 141, 3231-3243 (2013)
[5] Bao, J.; Böttcher, B.; Mao, X.; Yuan, C., Convergence rate of numerical solutions to SFDEs with jumps, J. Comput. Appl. Math., 236, 119-131 (2011)
[6] Bao, J.; Yuan, C., Large deviations for neutral functional SDEs with jumps, Stochastics, 87, 48-70 (2015)
[7] Gyöngy, I.; Rásonyi, M., A note on Euler approximations for SDEs with Hölder continuous diffusion coefficients, Stoch. Process. Appl., 121, 2189-2200 (2011)
[8] Gyöngy, I.; Sabanis, S., A note on Euler approximations for stochastic differential equations with delay, Appl. Math. Optim., 68, 391-412 (2013)
[9] Jiang, F.; Shen, Y.; Wu, F., A note on order of convergence of numerical method for neutral stochastic functional differential equations, Commun. Nonlinear Sci. Numer. Simul., 17, 1194-1200 (2012)
[10] Li, X.; Cao, W., On mean-square stability of two-step Maruyama methods for nonlinear neutral stochastic delay differential equations, Appl. Math. Comput., 261, 373-381 (2015)
[11] Mao, X., Convergence rates of the truncated Euler-Maruyama method for stochastic differential equations, J. Comput. Appl. Math., 296, 362-375 (2016)
[12] Mao, X., Stochastic Differential Equations and Applications (2008), Chichester: Horwood, Chichester
[13] Mao, X.; Shen, Y.; Yuan, C., Almost surely asymptotic stability of neutral stochastic differential delay equations with Markovian switching, Stoch. Process. Appl., 118, 1385-1406 (2008)
[14] Marinelli, C.; Röckner, M., On maximal inequalities for purely discontinuous martingales in infinite dimensional, Sèminnaire de Probabilitès XLVI, 293-316 (2014)
[15] Milosevic, M., Highly nonlinear neutral stochastic differential equations with time-dependent delay and the Euler-Maruyama method, Math. Comput. Model., 54, 2235-2251 (2011)
[16] Ngo, H. L.; Taguchi, D., On the Euler-Maruyama scheme for SDEs with bounded variation and Hölder continuous coefficients, Math. Comput. Simul., 161, 102-112 (2019)
[17] Pamen, O. M.; Taguchi, D., Strong rate of convergence for the Euler-Maruyama approximation of SDEs with Hölder continuous drift coefficient, Stoch. Process. Appl., 127, 8, 2542-2559 (2017)
[18] Obradović, M.; Milošević, M., Stability of a class of neutral stochastic differential equations with unbounded delay and Markovian switching and the Euler-Maruyama method, J. Comput. Appl. Math., 309, 244-266 (2017)
[19] Sabanis, S., A note on tamed Euler approximations, Electron. Commun. Probab., 18, 1-10 (2013)
[20] Situ, R., Theory of Stochastic Differential Equations with Jumps and Applications. Mathematical and Analytical Techniques with Applications to Engineering (2005), New York: Springer, New York
[21] Wu, F.; Mao, X., Numerical solutions of neutral stochastic functional differential equations, SIAM J. Numer. Anal., 46, 1821-1841 (2008)
[22] Yan, Z.; Xiao, A.; Tang, X., Strong convergence of the split-step theta method for neutral stochastic delay differential equations, Appl. Numer. Math., 120, 215-232 (2017)
[23] Yu, Z., Almost sure and mean square exponential stability of numerical solutions for neutral stochastic functional differential equations, Int. J. Comput. Math., 92, 132-150 (2015)
[24] Yuan, C.; Mao, X., A note on the rate of convergence of the Euler-Maruyama method for stochastic differential equations, Stoch. Anal. Appl., 26, 325-333 (2008)
[25] Yuan, C.; Glover, W., Approximate solutions of stochastic differential delay equations with Markovian switching, J. Comput. Appl. Math., 194, 207-226 (2006)
[26] Zhou, S., Exponential stability of numerical solution to neutral stochastic functional differential equation, Appl. Math. Comput., 266, 441-461 (2015)
[27] Zhou, S.; Fang, Z., Numerical approximation of nonlinear neutral stochastic functional differential equations, J. Appl. Math. Comput., 41, 427-445 (2013)
[28] Zhou, S.; Jin, H., Numerical solution to highly nonlinear neutral-type stochastic differential equation, Appl. Numer. Math., 140, 48-75 (2019)
[29] Zong, X.; Wu, F.; Huang, C., Exponential mean square stability of the theta approximations for neutral stochastic differential delay equations, J. Comput. Appl. Math., 286, 172-185 (2015)
[30] Zong, X.; Wu, F., Exponential stability of the exact and numerical solutions for neutral stochastic delay differential equations, Appl. Math. Model., 40, 19-30 (2016)
[31] Zhang, W.; Song, M. H.; Liu, M. Z., Strong convergence of the partially truncated Euler-Maruyama method for a class of stochastic differential delay equations, J. Comput. Appl. Math., 335, 114-128 (2018)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.